# SDR AALA201605109006

- Difficulty date: May 9, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 9,397 hours, 1,440 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Damaged
- Location: Flashlight
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CAPTAIN REPORTED THE FLASHLIGHT IN THE CREW REST AREA IS DAMAGED.  REPLACED THE FLASHLIGHT BREAK AWAY SEAL.
